# SDR SWAA2015072042038

- Difficulty date: July 7, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 27,994 hours, 16,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ZEE CHANNEL CORRODED AROUND FASTENER HOLE BETWEEN BS 747 TO 767.  REPAIRED ZEE CHANNEL IAW SRM.
